EconPapers    
Economics at your fingertips  
 

On the Marginal Distribution of Trade Weighted Currency Indices

Simon Hurst and Eckhard Platen ()

No 8, Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney

Abstract: In this paper we identify a distribution which suitably fits the marginal distribution for the daily log increments of trade weighted currency indices. By considering the class of symmetric generalised hyperbolic distributions for these increments the Student t distribution appears to be an excellent candidate. Further well-known asset price models are also studied.

Date: 1999-04-01
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uts:rpaper:8

Access Statistics for this paper

More papers in Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().

 
Page updated 2025-04-02
Handle: RePEc:uts:rpaper:8